# SDR IPXA2020101361257

- Difficulty date: September 29, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Web
- Part number: APB72413
- Condition: Corroded
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C CENTER WING UPPER AUXILLARY TANK SKIN WEB HAS CORROSION AT STA 1269.5 AND RBL 80.  REPAIRED CORROSION ON CENTER WING UPPER AUXILLARY TANK SKIN WEB AT STA 1269.5 AND RBL 80, IAW VT-SAA EA 011-5730-01-A8606 REV.  IR AND UPS EO MD11-5730-78124-A (MINOR).
